| Model Number |
IPN037301 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The complaint is reported as: "peelaway sheath/dilator was difficult to insert.They were unable to thread the picc through the sheath more than a few centimeters, and ended up having to start the procedure over.When the dilator was removed, multiple jagged edges can be seen along the middle aspect of the dilator.The dilator didn't buckle." additional information received clarified it was the "sheath/dilator" that was damaged.No patient harm reported.The patient's condition is reported as fine.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description